Volume 14, Issue 1 (4-2019)                   IJMSI 2019, 14(1): 127-134 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Tehranian A, Moghimipor R. Linear Resolutions of Powers of Generalized Mixed Product Ideals. IJMSI. 2019; 14 (1) :127-134
URL: http://ijmsi.ir/article-1-946-en.html
Abstract:  

Let L be the generalized mixed product ideal induced by a monomial ideal I. In this paper we compute powers of the genearlized mixed product ideals and show that Lk  have a linear resolution if and only if Ik have a linear resolution for all k. We also introduce the generalized mixed polymatroidal ideals and prove that powers and monomial localizations of a generalized mixed polymatroidal ideal is again generalized mixed polymatroidal ideal.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:
CAPTCHA

© 2019 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb